# SDR U2RA201412090001

- Difficulty date: December 9, 2014
- Submitted: January 10, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,635 hours, 22,962 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 9
- Part time: 66,635 hours, 22,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT HAS TWO CREASES ON LOWER SURFACE, APPROXIMATELY 18 INCHES FROM OTBD END.  REPAIRED NR 9 SLAT IAW SRM 57-43-02, REPAIR 1, FIG 201.
